# SDR RJEF20180410002

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 47,839 hours, 19,702 cycles
- Engine: Iae V2527EA5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START,  THE PILOT REPORTED THE NR 1 ENGINE EGT OVERLIMIT,  DURING THE NR 1 ENGINE START, EGT INDICATION WENT TO MAX DISPLAYED EGT ON THE NEEDLE AND DIGITAL 818°C,  NR 1 ENGINE MASTER WAS SET TO OFF, THEN THE NR 1 ENGINE INDICATIONS DISPLAY XX, THEN APPEARED AGAIN.   MAINTENANCE PERSONNEL PERFORMED A FAULT ANALYSIS IAW TSM 77-00-00-810-930-A  AND 77-20-00-810-801-B, PERFORMED DRY OUT PROCEDURE OF THE EGT JUNCTION BOX IAW AMM 77-21-43-350-801-A, THEN PERFORMED A NR 1 ENGINE  IDLE RUN IAW AMM 71-00-00-710-012-B, VERIFIED THE EGT PARAMETERS ARE SHOWN NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE
